# SDR FDEA200912024323

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313
- Condition: Dented
- Location: Bs 1019 L42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR - RT APPROX STA 1019 L-42 FOUND 01 EA LOCATION DENT AS   MARKED.  DENT AT FUSELAGE EXTERIOR RT APPROX STA 1019 L-24 REPAIR CARRIED OUT IAW SRM 53-00-01, FIG 201, REPAIR 6, REV 42.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
